FDA Approved Drugs and User Comments: SIMVASTATIN

User Comments:


For High Cholesterol: “I have been taking ZOCOR for years and in that time I have developed a side effect which in talking to others on the same drug is quite common…..cold hands and feet. I started on 10 mg and presently take 40 mg. My cholesterol has been reduced but the discomfort associated with coldness at all times regardless of temperature and amount of clothing worn is very disconcerting. I have discussed this with several doctors and they all say its a side effect of ZOCOR. I cannot find this in the list of published side effects. I have also tried Liptor but the results were actually worse. What to do?”

exman November 23, 2017


For High Cholesterol: “Interesting reviews. Over the years I’ve been on one cholesterol drug or another. My numbers are down and acceptable to my GP. The latest is the generic simvastatin . Muscle soreness in legs, hips, wrists have seemed to be my life. Up every two hours to pee like clockwork, sometimes more irritable for no apparent reason and irregular heart beats I can feel, and are picked up by my BP machine. After reading these reviews, I’m going to self de-medicate for a spell to see if my sleep pattern changes as well as other possible side effects I’ve listed. It seems too many people have the same symptoms as me, and have stopped taking the medication with positive results.”

door2 November 9, 2017


For High Cholesterol: “I will NEVER use any statin again,I experienced neuropathy and muscle weakness. I felt 20 years older and this was on a 10 mg a day. The side effects which I believe were statin related did not show up for one full year. They did bring my cholesterol numbers down, but my quality of life greatly went down. Took me 3 years after quitting to not feel the affects of this any more. At one point my muscles were so weak I could barely lift my purse, I had prickling and numbness in my legs,varms and feet. It was horrible!”

Karrie n August 27, 2017


For High Cholesterol: “20mg x2 days… 1. Severe headache2. No energy3. Weekness3. Very sleepy6. Pain in ribs (L side more) I have discontinued the Statin and will change diet, take fish oil and low dose aspirin daily.”

480 Cholesteral (taken for less than 1 month) August 14, 2017


For High Cholesterol: “I was prescribed Simvastatin for high LDL cholesterol. After taking it as prescribed for several months, my cholesterol levels did reduce to healthy levels. I continued the treatment, until I realized that nothing I was eating tasted right. I consulted my Pharmacist because I take other medications, and he said it was the statin that had this side-effect. I stopped taking it immediately, and my taste has returned to normal, and my cholesterol is elevated again. I will be trying other methods to increase HDL and reduce LDL. After much research, it is clear that statins are dangerous.”

hayhaypaula May 5, 2017


For High Cholesterol: “Too early to comment”

Albert Einstein April 25, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.